Processing math: 100%
Moscow Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Moscow Mathematical Journal, 2001, Volume 1, Number 3, Pages 457–468
DOI: https://doi.org/10.17323/1609-4514-2001-1-3-457-468
(Mi mmj31)
 

This article is cited in 34 scientific papers (total in 35 papers)

The limit shape and fluctuations of random partitions of naturals with fixed number of summands

A. M. Vershik, Yu. V. Yakubovich

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Full-text PDF Citations (35)
References:
Abstract: We consider the uniform distribution on the set of partitions of integer n with cn numbers of summands, c>0 is a positive constant. We calculate the limit shape of such partitions, assuming c is constant and n tends to infinity. If c then the limit shape tends to known limit shape for unrestricted number of summands (see references). If the growth is slower than n then the limit shape is universal (et). We prove the invariance principle (central limit theorem for fluctuations around the limit shape) and find precise expression for correlation functions. These results can be interpreted in terms of statistical physics of ideal gas, from this point of view the limit shape is a limit distribution of the energy of two dimensional ideal gas with respect to the energy of particles. The proof of the limit theorem uses partially inversed Fourier transformation of the characteristic function and refines the methods of the previous papers of authors (see references).
Key words and phrases: Young diagram, partition of integer, limit shape, fluctuations.
Received: June 20, 2001
Bibliographic databases:
MSC: 05A17, 11P82, 82B05
Language: English
Citation: A. M. Vershik, Yu. V. Yakubovich, “The limit shape and fluctuations of random partitions of naturals with fixed number of summands”, Mosc. Math. J., 1:3 (2001), 457–468
Citation in format AMSBIB
\Bibitem{VerYak01}
\by A.~M.~Vershik, Yu.~V.~Yakubovich
\paper The limit shape and fluctuations of random partitions of naturals with fixed number of summands
\jour Mosc. Math.~J.
\yr 2001
\vol 1
\issue 3
\pages 457--468
\mathnet{http://mi.mathnet.ru/mmj31}
\crossref{https://doi.org/10.17323/1609-4514-2001-1-3-457-468}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1877604}
\zmath{https://zbmath.org/?q=an:0996.05006}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000208587500010}
\elib{https://elibrary.ru/item.asp?id=8379078}
Linking options:
  • https://www.mathnet.ru/eng/mmj31
  • https://www.mathnet.ru/eng/mmj/v1/i3/p457
  • This publication is cited in the following 35 articles:
    1. Jean C. Peyen, Leonid V. Bogachev, Paul P. Martin, “Boltzmann distribution on “short” integer partitions with power parts: Limit laws and sampling”, Advances in Applied Mathematics, 159 (2024), 102739  crossref
    2. Yu. V. Yakubovich, “Momenty sluchainykh razbienii tselykh chisel”, Veroyatnost i statistika. 34, Posvyaschaetsya yubileyu Andreya Nikolaevicha BORODINA, Zap. nauchn. sem. POMI, 525, POMI, SPb., 2023, 161–183  mathnet
    3. Guozheng Dai, Zhonggen Su, “On the Fluctuations for Multiplicative Ensembles of Random Integer Partitions with Equiweighted Parts”, Front. Math, 18:1 (2023), 197  crossref
    4. Guozheng Dai, Zhonggen Su, “On the second order fluctuations for minimal difference partitions”, Statistics & Probability Letters, 189 (2022), 109565  crossref
    5. Krapivsky P.L., “Stochastic Dynamics of Growing Young Diagrams and Their Limit Shapes”, J. Stat. Mech.-Theory Exp., 2021:1 (2021), 013206  crossref  mathscinet  isi  scopus
    6. Stephen Melczer, Greta Panova, Robin Pemantle, “Counting Partitions inside a Rectangle”, SIAM J. Discrete Math., 34:4 (2020), 2388  crossref
    7. DeSalvo S., Pak I., “Limit Shapes Via Bijections”, Comb. Probab. Comput., 28:2 (2019), 187–240  crossref  mathscinet  zmath  isi  scopus
    8. V. L. Chernyshev, D. S. Minenkov, V. E. Nazaikinskii, “Typical Shape of Elements in an Arithmetical Semigroup with Exponentially Growing Prime Counting Function and Deviations from the Bose–Einstein Distribution”, Math. Notes, 104:6 (2018), 939–942  mathnet  mathnet  crossref  isi  scopus
    9. P. S. Bocharov, A. P. Goryashko, “O suboptimalnykh resheniyakh antagonisticheskikh igr razbienii”, UBS, 70 (2017), 6–24  mathnet  elib
    10. Bureaux J., Enriquez N., “Asymptotics of Convex Lattice Polygonal Lines With a Constrained Number of Vertices”, Isr. J. Math., 222:2 (2017), 515–549  crossref  zmath  isi  scopus
    11. Goryashko A., 2017 Seminar on Systems Analysis, Itm Web of Conferences, 10, eds. Nikulchev E., Bubnov G., E D P Sciences, 2017  crossref  isi
    12. P. S. Bocharov, A. P. Goryashko, “O sposobakh analiza igr razbienii”, UBS, 61 (2016), 6–40  mathnet  elib
    13. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 111  crossref
    14. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 93  crossref
    15. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 1  crossref
    16. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 81  crossref
    17. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 29  crossref
    18. Bogachev L.V., “Unified Derivation of the Limit Shape For Multiplicative Ensembles of Random Integer Partitions With Equiweighted Parts”, Random Struct. Algorithms, 47:2 (2015), 227–266  crossref  mathscinet  zmath  isi  elib
    19. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    20. Funaki T., “Equivalence of Ensembles Under Inhomogeneous Conditioning and its Applications to Random Young Diagrams”, J. Stat. Phys., 154:1-2 (2014), 588–609  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Moscow Mathematical Journal
    Statistics & downloads:
    Abstract page:662
    References:103
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025